Set-Valued Analysis

, Volume 11, Issue 2, pp 153–201

Pullback Attractors of Nonautonomous and Stochastic Multivalued Dynamical Systems

  • T. Caraballo
  • J. A. Langa
  • V. S. Melnik
  • J. Valero
Article

Abstract

In this paper we study the existence of pullback global attractors for multivalued processes generated by differential inclusions. First, we define multivalued dynamical processes, prove abstract results on the existence of ω-limit sets and global attractors, and study their topological properties (compactness, connectedness). Further, we apply the abstract results to nonautonomous differential inclusions of the reaction–diffusion type in which the forcing term can grow polynomially in time, and to stochastic differential inclusions as well.

attractor asymptotic behaviour differential inclusion reaction–diffusion equation nonautonomous dynamical system 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aubin, J. P. and Frankowska, H.: Set-Valued Analysis, Birkhäuser, Boston, 1990.Google Scholar
  2. 2.
    Barbu, V.: Nonlinear Semigroups and Differential Equations in Banach Spaces, Editura Academiei, Bucuresti, 1976.Google Scholar
  3. 3.
    Borisovich, A. V., Gelman, B. I., Myskis, A. D. and Obuhovsky, V. V.: Introduction to the Theory of Multivalued Maps, VGU, Voronezh, 1986.Google Scholar
  4. 4.
    Caraballo, T., Langa, J. A. and Valero, J.: Global attractors for multivalued random semiflows generated by random differential inclusions with additive noise, C.R. Acad. Sci. Paris Sér. I 331 (2001), 131-136.Google Scholar
  5. 5.
    Caraballo, T., Langa, J. A. and Valero, J.: Global attractors for multivalued random dynamical systems, Nonlinear Anal. 48 (2002), 805-829.Google Scholar
  6. 6.
    Caraballo, T., Langa, J. A. and Valero, J.: Global attractors for multivalued random dynamical systems generated by random differential inclusions with multiplicative noise, J. Math. Anal. Appl. 260 (2001), 602-622.Google Scholar
  7. 7.
    Chepyzhov, V. V. and Vishik, M. I.: Attractors of nonautonomous dynamical systems and their dimension, J. Math. Pures Appl. 73 (1994), 279-333.Google Scholar
  8. 8.
    Crauel, H. and Flandoli, F.: Attractors for random dynamical systems, Probab. Theory Related Fields 100 (1994), 365-393.Google Scholar
  9. 9.
    Crauel, H., Debussche, A. and Flandoli, F.: Random attractors, J. Dynamics Differential Equations 9 (1997), 307-341.Google Scholar
  10. 10.
    Fedorchuk, V. V. and Filippov, V. V.: General Topology, MGU, Moscow, 1988.Google Scholar
  11. 11.
    Gutman, S.: Existence theorems for nonlinear evolution equations, Nonlinear Anal. 11 (1987), 1193-1206.Google Scholar
  12. 12.
    Kapustian, A. V. and Valero, J.: Attractors of multivalued semiflows generated by differential inclusions and their approximations, Abstr. Appl. Anal. 5 (2000), 33-46.Google Scholar
  13. 13.
    Kloeden, P. E. and Schmalfuss, B.: Non-autonomous systems, cocycle attractors and variable time-step discretization, Numer. Algorithms 14 (1997), 141-152.Google Scholar
  14. 14.
    Kloeden, P. E. and Schmalfuss, B.: Asymptotic behaviour of nonautonomous difference inclusions, Systems Control Lett. 33 (1998), 275-280.Google Scholar
  15. 15.
    Lions, J. L.: Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris, 1969.Google Scholar
  16. 16.
    Melnik, V. S. and Valero, J.: On attractors of multivalued semi-flows and differential inclusions, Set-Valued Anal. 6 (1998), 83-111.Google Scholar
  17. 17.
    Melnik, V. S. and Valero, J.: On global attractors of multivalued semiprocesses and nonautonomous evolution inclusions, Set-Valued Anal. 8 (2000), 375-403.Google Scholar
  18. 18.
    Roxin, E.: Stability in general control systems, J. Differential Equations 1 (1965), 115-150.Google Scholar
  19. 19.
    Schmalfuss, B.: Attractors for the nonautonomous dynamical systems, In: B. Fiedler, K. Gröger and J. Sprekels (eds), Proceedings of Equadiff 99, Berlin, World Scientific, Singapore, 2000, pp. 684-689.Google Scholar
  20. 20.
    Tolstonogov, A. A.: On solutions of evolution inclusions. I, Sibirsk. Mat. Zh. 33(3) (1992), 161-174 (English translation in Siberian Math. J. 33(3) (1992)).Google Scholar
  21. 21.
    Tolstonogov, A. A. and Umansky, Ya. I.: On solutions of evolution inclusions II, Sibirsk. Mat. Zh. 33(4) (1992), 693-702 (English translation in Siberian Math. J. 33(4) (1992), 693-702).Google Scholar
  22. 22.
    Valero, J.: On locally compact attractors of dynamical systems, J. Math. Anal. Appl. 237 (1999), 43-54.Google Scholar
  23. 23.
    Yosida, K.: Functional Analysis, Springer, Berlin, 1965.Google Scholar

Copyright information

© Kluwer Academic Publishers 2003

Authors and Affiliations

  • T. Caraballo
    • 1
  • J. A. Langa
    • 1
  • V. S. Melnik
    • 2
  • J. Valero
    • 3
  1. 1.Departamento de Ecuaciones Diferenciales y Análisis NuméricoUniversidad de SevillaSevillaSpain
  2. 2.Institute of Applied System AnalysisKievUkraine
  3. 3.Universidad Cardenal Herrera CEU, Comissari 3AlicanteSpain

Personalised recommendations